Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Massive headache, stomachache that leads to puking every time. Took pills that didn't work. Medication ?

Hello Dr. I have been sick for the past 7 days. I went to the clinic and got my pills last week. However, the pills (charcoal( toxin ), fever , vomit ) do not seem to work. Now I m suffering from a massive headache , stomachache that leads to puking everytime. I could not even sleep well. Please help... Thank you very much..
Asked On : Fri, 3 Aug 2012
Answers:  1 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

It seems like you are in trouble. It would be better if you could go to the Emergency Room at the earliest. Massive headache, vomiting, stomachache are not good signs.

Please get yourself re-evaluated. The doctors may be missing out on something serious in you.

Get well soon.

Answered: Fri, 3 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor